NSAIDS and Your Heart

NSAIDS and Heart Attack Warning

NSAIDS can cause heart attacks. The FDA has recently strengthened its warning against ibuprofen/NSAIDS now stating that they indeed increase your chances of having a heart attack or stroke as opposed to their previous stand that it may cause the same.

Watch this Video to find out more!

What Can You Do?

If you suffer from chronic pain, please consult your physician to determine the lowest possible dosage for the shortest possible time. These medications are common over the counter but need to be taken with caution and discretion. Using other wellness modalities like nutrition, exercise, acupuncture etc can also help reduce chronic pain flare ups.

In general always consider using at least two lifestyle modifications for every pill that you take. This will help cut back on how many pills you need and lower your medical costs as well. You can refer to my blog post on pills and skills. Always work closely with your doctor when it comes to medications!!

 

 

 

Leave a Reply

Your email address will not be published. Required fields are marked *